Hail, Carroll
- When
- June 25, 4:30 PM EST
- Where
- Carroll County, Pipers Gap
- Measured
- 0.75 in hail
- Reported by
- Trained Spotter
- Coordinates
- 36.650, -80.830
Afternoon heating help to develop a thunderstorms that generated hail up to quarter size. This happened twice in about an hour's time in Carroll County.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS RNK wrote it up.
Afternoon heating help to develop a thunderstorms that generated hail up to quarter size. This happened twice in about an hour's time in Carroll County.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Blacksburg, VA wrote its last area forecast discussion before the first event at Jun 25, 2:24 PM EST, 2 hours 6 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BLACKSBURG VA 324 PM EDT TUE JUN 25 2013 .SYNOPSIS... A TYPICAL SUMMER PATTERN CONTINUES WITH HIGH PRESSURE SITUATED ACROSS THE SOUTHEAST. A COLD FRONT WILL APPROACH THE REGION FROM THE NORTHWEST LATE IN THE WEEK. THE BOUNDARY WILL SLOW DOWN INTO THE WEEKEND KEEPING SHOWERS AND STORMS THROUGH SUNDAY. && .NEAR TERM /THROUGH WEDNESDAY/... AS OF 325 PM EDT TUESDAY... A LEE TROUGH CONTINUES TO RESIDE ACROSS THE PIEDMONT THIS AFTERNOON. AN OLD MESOSCALE VORT (MCV) IS ALSO HOVERING OVER THE SOUTHERN APPALACHIANS TRACKING EAST-SOUTHEAST. THESE TWO FEATURES WILL KEEP CONVECTION CHANCES IN THE AREA FOR THE REST OF THE AFTERNOON INTO THE EVENING. LINGERING INSTABILITIES THROUGH THE NIGHT MAY KEEP A FEW STORMS GOING UNTIL MIDNIGHT OR AS LATE AS 4AM WEDNESDAY. THE FOCUS OF THE STRONGER STORMS CONTINUES TO RESIDE ALONG THE VA/NC BORDER WHERE DCAPE IS THE HIGHEST THIS AFTERNOON. NOT MUCH FLOW ALOFT THEREFORE STORMS WILL BE MOVING SLOW AND CAPABLE OF PRODUCING HEAVY RAINFALL. WATCHING AREAS...GREENBRIER AND THE SOUTHERN SHENANDOAH VALLEYS AND SOUTHSIDE VA...THAT HAVE BEEN HIT THE LAST COUPLE OF DAYS WITH RAIN. THE MORE ORGANIZE STORMS ARE STUCK IN ZONAL FLOW TO THE NORTH FROM THE GREAT LAKES TO ONTARIO CAN. THESE STORMS WILL REMAIN TO OUR NORTH ON WEDNESDAY. A LEE TROUGH ACROSS THE PIEDMONT AND A BAGGY UPPER LEVEL TROUGH OVER THE SOUTHEASTERN US WILL HELP GENERATE ANOTHER ROUND OF DISORGANIZED PULSE STORMS WEDNESDAY AFTERNOON. TOUGH TO PLACE WHERE THESE STORMS WILL BE TOMORROW...THEREFORE WILL BE GENEROUS WITH CHANCE POPS...EVEN THOUGH STORMS WILL BE MORE MISS THAN HIT. SIMILAR WEATHER THREAT WEDNESDAY AS THERE WAS TODAY AND YESTERDAY. DISORANIZED STORMS WILL BE SLOW MOVERS WITH VERY HEAVY RAINFALL. EVEN THOUGH THESE STORMS WILL MOVE SLOWLY...STRAIGHT LINE WINDS AND HAIL ARE STILL POSSIBLE IN STRONGER CELLS. TEMPERATURES WILL CONTINUE TO RUN WARMER THAN NORMAL THROUGH THE PERIOD. ACROSS THE MOUNTAINS...AREAS NOT SEEING RAIN WILL TOP OUT IN THE MID 80S TOMORROW...MID 70S TO NEAR 80 IN AREAS SEEING RAIN. EAST OF THE BLUE RIDGE...TEMPERATURES TO PEAK IN THE UPPER 80S TO LOWER 90S. && .SHORT TERM /WEDNESDAY NIGHT THROUGH FRIDAY NIGHT/... AS OF 315 PM EDT TUESDAY... THE ZONAL FLOW ALOFT WILL BEGIN TO AMPLIFY ON WEDNESDAY NIGHT...AS AN UPPER LEVEL TROUGH DIGS SOUTHWARD FROM CANADA TOWARD THE GREAT LAKES. A COLD FRONT ASSOCIATED WITH ONE OF THE DISTURBANCES FROM THIS TROUGH...SHOULD SWING OVER THE MID ATLANTIC DURING THURSDAY. WITH A LINGERING SURFACE LEE TROUGH IN THE PIEDMONT...AND GOOD INSTABILITY AND DYNAMICS PRESENT...THERE IS A SIGNIFICANT THREAT OF STRONG THUNDERSTORMS. SOME OF THESE STORMS COULD PRODUCE GUSTY WINDS DURING THURSDAY AFTERNOON AS THEY CROSS THE BLUE RIDGE. TEMPERATURES WILL BE QUITE WARM BY LATE THURSDAY BEFORE THE CONVECTION ARRIVES. ALL THE LATEST MODEL SOLUTIONS SHOW THE COLD FRONT STALLING OVER THE COAST...AND THE UPPER LEVEL TROUGH CONTINUING TO PUSH SOUTHWARD INTO THE EASTERN UNITED STATES. THIS PATTERN WILL KEEP A LINGERING CHANCE OF SHOWERS AND THUNDERSTORMS INTO FRIDAY...BUT INSTABILITY APPEARS WEAKER IN THE MODEL SOUNDINGS...WHICH SHOULD LIMIT THE THREAT FOR STRONG CONVECTIVE ACTIVITY. TEMPERATURES MAY BE SLIGHTLY COOLER ON FRIDAY...SO A BLEND BETWEEN THE WARMER MAV AND THE COOLER ECMWF MOS GUIDANCE WAS UTILIZED. && .LONG TERM /SATURDAY THROUGH TUESDAY/... AS OF 315 PM EDT TUESDAY... BY SATURDAY...A PRONOUNCED UPPER LEVEL RIDGE WILL RESIDE OVER THE WESTERN UNITED STATES...WHILE A BROAD UPPER LEVEL TROUGH HOLDS OVER THE GREAT LAKES AND THE MID ATLANTIC. BECAUSE OF THIS OVERALL PATTERN...UNSETTLED WEATHER WILL CONTINUE INTO THE WEEKEND...AS SMALL DISTURBANCES PASS OVERHEAD AROUND THE PERIPHERY OF THE TROUGH. CHANCES OF THUNDERSTORMS DUE TO DIURNAL HEATING...FAVORABLE DYNAMICS ALOFT...AND OROGRAPHIC LIFT ALONG THE BLUE RIDGE...WILL REMAIN PREVALENT IN THE AFTERNOONS AND EVENINGS...BEFORE EVENTUAL TAPERING TO SHOWERS DURING THE NIGHTS AND MORNINGS. BOTH THE 12Z GFS AND THE 00Z ECMWF DEPICT THE TROUGH RETROGRADING SLIGHTLY BY MONDAY AND TUESDAY. THUS...THIS TREND OF UNSETTLED WEATHER DOES NOT APPEAR TO HAVE A CLEAR END IN SIGHT INTO THE FOLLOWING WEEK. FAIRLY SIGNIFICANT CLOUD COVER...DEWPOINTS IN THE 60S...AND THE OVERHEAD TROUGH...WILL KEEP THE DIURNAL RANGE LIMITED WITH REGARD TO TEMPERATURES...WHICH WERE KEPT IN GOOD AGREEMENT WITH THE LATEST HPC GUIDANCE. && .AVIATION /20Z TUESDAY THROUGH SUNDAY/... AS OF 118 PM EDT TUESDAY SCT/BKN VFR CU HAS DEVELOPED DURING THE DAY TODAY AS WEAK UPPER LEVEL IMPULSE ALOFT PUSHES ACROSS THE AREA FROM KY. WITH WEST WIND ALOFT ASSOCIATED WITH THE DISTURBANCE DECREASING AREAL COVERAGE OF CLOUDS. BREAK IN THE CLOUDS ALLOWING HEATING TO POP A FEW STORMS FROM BLF-ROA-LYH SOUTH. SIMILAR TO YESTERDAY...DEEP CONVECTION IS EXPECTED TO BE SCATTERED WITH STORM MOVEMENT LESS THAN 15 KTS. IN SPITE OF THE SLOW MOVEMENT...LCL SFC WIND GUSTS VCNTY OF THESE STORMS MAY APPROACH 30 KTS. DEEP CONVECTION IS EXPECTED TO WANE QUICKLY AFTER SUNSET...REPEATING THE CYCLE OF LCL IFR VSBY TONIGHT FROM FOG WHICH WILL FORM VCNTY OF WHERE THE SHOWERS OCCUR. .AVIATION EXTENDED... WE WILL BE TRANSITIONING FROM A FLAT UPPER RIDGE TO A BLOCKY PATTERN...WITH AN EASTERN CONUS TROF/WESTERN CONUS RIDGE...THROUGH THE EXTENDED PERIOD. SFC HIGH OFF THE EAST COAST WILL KEEP WARM AND MOIST AIR OVER THE REGION WITH A SERIES OF WAVES RIPPLING THROUGH THE FLOW. THIS WILL PRIMARILY LEAVE US WITH AN UNSTABLE AIRMASS IN A WEAKLY FORCED CONVECTIVE ENVIRONMENT THROUGH WEDNESDAY. EXPECT A DIURNAL PATTERN OF CONVECTION WITH VFR IN THE MORNING...THEN MVFR WITH SHRA/TSRA IN THE AFTERNOON AND EVE...THEN POSSIBLE IFR WITH NOCTURNAL FOG/STRATUS. LATTER PORTION OF THE WEEK WILL BE MORE ACTIVE AS THE PATTERN FINALLY BECOMES MORE AMPLIFIED AND THE ERN TROF SINKS DOWN INTO THE REGION. IT SHOULD PUSH A COLD FRONT THROUGH TOWARD THE END OF THE WEEK...WITH BETTER AVIATION CONDITIONS THEREAFTER. EXPECT WINDS TO REMAIN ON THE LIGHT SIDE UNTIL THURSDAY WHEN LOW LEVEL WIND FIELD BEGINS TO INCREASE AHEAD OF APPROACHING COLD FRONT. BEST COVERAGE OF STORMS LOOKS TO BE ON THURSDAY AFTERNOON AND EVENING ASSOCIATED WITH THE COLD FRONT. && .RNK WATCHES/WARNINGS/ADVISORIES... VA...NONE. NC...NONE. WV...NONE. && SYNOPSIS...RCS NEAR TERM...RCS SHORT TERM...PW LONG TERM...PW AVIATION...RCS
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BLACKSBURG VA 343 PM EDT TUE JUN 25 2013 NCZ001>006-018>020-VAZ007-009>020-022>024-032>035-043>047-058-059- WVZ042>045-261945- ASHE-ALLEGHANY NC-SURRY-STOKES-ROCKINGHAM-CASWELL-WATAUGA-WILKES- YADKIN-TAZEWELL-SMYTH-BLAND-GILES-WYTHE-PULASKI-MONTGOMERY-GRAYSON- CARROLL-FLOYD-CRAIG-ALLEGHANY VA-BATH-ROANOKE-BOTETOURT-ROCKBRIDGE- PATRICK-FRANKLIN-BEDFORD-AMHERST-HENRY-PITTSYLVANIA-CAMPBELL- APPOMATTOX-BUCKINGHAM-HALIFAX-CHARLOTTE-MERCER-SUMMERS-MONROE- GREENBRIER- 343 PM EDT TUE JUN 25 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL NORTH CAROLINA...NORTHWEST NORTH CAROLINA...CENTRAL VIRGINIA...SOUTH CENTRAL VIRGINIA...SOUTHWEST VIRGINIA...WEST CENTRAL VIRGINIA AND SOUTHEAST WEST VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. THERE IS A LOW PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. A COLD FRONT MAY BRING AN ORGANIZED LINE OF THUNDERSTORMS ON THURSDAY. SOME OF THESE STORMS COULD BECOME SEVERE DURING THE AFTERNOON...WITH DAMAGING WINDS AS THE PRIMARY THREAT. ON OTHER DAYS...THERE IS A LOW PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PW
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
351 PM EDT TUE JUN 25 2013
NCZ002-VAZ009-015-252045-
ALLEGHANY NC-SMYTH VA-GRAYSON VA-
351 PM EDT TUE JUN 25 2013
THE NATIONAL WEATHER SERVICE IN BLACKSBURG HAS ISSUED A
* SPECIAL WEATHER STATEMENT FOR...
NORTHWESTERN ALLEGHANY COUNTY IN NORTHWEST NORTH CAROLINA...
CENTRAL SMYTH COUNTY IN SOUTHWEST VIRGINIA...
CENTRAL GRAYSON COUNTY IN SOUTHWEST VIRGINIA...
* UNTIL 445 PM EDT
* AT 347 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR ADWOLF...MOVING TO THE SOUTHEAST AT 20
MPH.
* DIME SIZE HAIL AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS
STORM. VERY HEAVY RAIN IS FALLING...AND WILL CAUSE WATER TO POND ON
ROADWAYS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
* LOCATIONS IMPACTED INCLUDE...
INDEPENDENCE...
SUGAR GROVE...
TROUTDALE...
MOUTH OF WILSON...
AND STRATFORD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PROLONGED HEAVY RAINFALL MAY CAUSE WATER TO FLOW OVER THE ROADWAY. DO
NOT DRIVE YOUR VEHICLE WHERE THE ROAD HAS BECOME FLOODED.
&&
LAT...LON 3686 8165 3672 8110 3649 8121 3655 8136
3658 8136 3657 8143 3665 8163 3677 8169
TIME...MOT...LOC 1947Z 292DEG 17KT 3675 8162
KKSPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
413 PM EDT TUE JUN 25 2013
NCZ019-020-252115-
YADKIN NC-WILKES NC-
413 PM EDT TUE JUN 25 2013
THE NATIONAL WEATHER SERVICE IN BLACKSBURG HAS ISSUED A
* SPECIAL WEATHER STATEMENT FOR...
SOUTHWESTERN YADKIN COUNTY IN NORTHWEST NORTH CAROLINA...
SOUTHEASTERN WILKES COUNTY IN NORTHWEST NORTH CAROLINA...
* UNTIL 515 PM EDT
* AT 408 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR WILKESBORO...MOVING TO THE SOUTHEAST AT
15 MPH.
* DIME SIZE HAIL AND WIND GUSTS UP TO 40 MPH ARE POSSIBLE WITH THIS
STORM. VERY HEAVY RAIN IS FALLING...AND WILL CAUSE WATER TO POND
ON ROADWAYS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
* LOCATIONS IMPACTED INCLUDE...
NORTH WILKESBORO...
WILKESBORO...
MORAVIAN FALLS...
BUCK SHOALS...
AND BROOKS CROSSROADS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PROLONGED HEAVY RAINFALL MAY CAUSE WATER TO FLOW OVER THE ROADWAY. DO
NOT DRIVE YOUR VEHICLE WHERE THE ROAD HAS BECOME FLOODED.
&&
LAT...LON 3606 8122 3622 8112 3610 8071 3605 8074
3606 8099 3603 8106 3604 8114 3603 8116
TIME...MOT...LOC 2008Z 296DEG 11KT 3611 8109
KKSPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
454 PM EDT TUE JUN 25 2013
VAZ015-016-252130-
GRAYSON VA-CARROLL VA-
454 PM EDT TUE JUN 25 2013
THE NATIONAL WEATHER SERVICE IN BLACKSBURG HAS ISSUED A
* SPECIAL WEATHER STATEMENT FOR...
NORTHEASTERN GRAYSON COUNTY IN SOUTHWEST VIRGINIA...
NORTHERN CARROLL COUNTY IN SOUTHWEST VIRGINIA...
* UNTIL 530 PM EDT
* AT 448 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR FRIES...MOVING TO THE NORTHEAST AT 20
MPH.
* PEA SIZE HAIL IS EXPECTED WITH THIS STORM.
* LOCATIONS IMPACTED INCLUDE...
HILLSVILLE...
FRIES...
DUGSPUR...
GALAX HILLSVILLE AIRPORT...
AND BYLLESBY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PROLONGED HEAVY RAINFALL MAY CAUSE WATER TO FLOW OVER THE ROADWAY. DO
NOT DRIVE YOUR VEHICLE WHERE THE ROAD HAS BECOME FLOODED.
&&
LAT...LON 3679 8108 3682 8103 3681 8100 3685 8081
3689 8068 3691 8068 3693 8063 3678 8052
3668 8104 3677 8109
TIME...MOT...LOC 2048Z 245DEG 16KT 3675 8099
RABSPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
502 PM EDT TUE JUN 25 2013
VAZ017-252200-
FLOYD VA-
502 PM EDT TUE JUN 25 2013
THE NATIONAL WEATHER SERVICE IN BLACKSBURG HAS ISSUED A
* SPECIAL WEATHER STATEMENT FOR...
FLOYD COUNTY IN SOUTHWEST VIRGINIA...
* UNTIL 600 PM EDT
* AT 459 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR ALUM RIDGE...MOVING TO THE EAST AT 10
MPH.
* DIME SIZE HAIL IS EXPECTED WITH THIS STORM.
* LOCATIONS IMPACTED INCLUDE...
FLOYD...
AND ALUM RIDGE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT STAY IN THE OPEN OR SHELTER UNDER TREES WHEN LIGHTNING
THREATENS. SEEK SHELTER INSIDE A STURDY BUILDING OR IN A VEHICLE.
&&
LAT...LON 3695 8051 3699 8049 3701 8046 3697 8014
3695 8015 3695 8018 3692 8020 3690 8020
3687 8023 3686 8028 3685 8030 3683 8033
TIME...MOT...LOC 2059Z 292DEG 11KT 3696 8047
RABSPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
517 PM EDT TUE JUN 25 2013
NCZ002-VAZ015-252200-
ALLEGHANY NC-GRAYSON VA-
517 PM EDT TUE JUN 25 2013
THE NATIONAL WEATHER SERVICE IN BLACKSBURG HAS ISSUED A
* SPECIAL WEATHER STATEMENT FOR...
ALLEGHANY COUNTY IN NORTHWEST NORTH CAROLINA...
EASTERN GRAYSON COUNTY IN SOUTHWEST VIRGINIA...
* UNTIL 600 PM EDT
* AT 512 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR STRATFORD...MOVING TO THE SOUTHEAST AT
15 MPH.
* DIME SIZE HAIL AND WIND GUSTS UP TO 30 MPH ARE EXPECTED WITH THIS
STORM.
* LOCATIONS IMPACTED INCLUDE...
ENNICE...
SPARTA...
INDEPENDENCE...
BARRETT...
AND GLADE VALLEY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PROLONGED HEAVY RAINFALL MAY CAUSE WATER TO FLOW OVER THE ROADWAY. DO
NOT DRIVE YOUR VEHICLE WHERE THE ROAD HAS BECOME FLOODED.
&&
LAT...LON 3644 8118 3649 8128 3654 8131 3667 8126
3667 8093 3665 8095 3663 8093 3665 8091
3658 8086 3656 8087 3656 8091 3649 8093
3645 8098 3642 8095 3641 8096
TIME...MOT...LOC 2112Z 302DEG 12KT 3656 8124
RABSPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
528 PM EDT TUE JUN 25 2013
NCZ003-252230-
SURRY NC-
528 PM EDT TUE JUN 25 2013
THE NATIONAL WEATHER SERVICE IN BLACKSBURG HAS ISSUED A
* SPECIAL WEATHER STATEMENT FOR...
SURRY COUNTY IN NORTH CENTRAL NORTH CAROLINA...
* UNTIL 630 PM EDT
* AT 525 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR MOUNTAIN PARK...MOVING TO THE NORTHEAST
AT 10 MPH.
* PEA SIZE HAIL AND WIND GUSTS UP TO 30 MPH ARE EXPECTED WITH THIS
STORM...ALONG WITH HEAVY RAIN AND FREQUENT CLOUD-TO-GROUND
LIGHTNING.
* LOCATIONS IMPACTED INCLUDE...
MOUNT AIRY...
MOUNTAIN PARK...
DOBSON...
BOTTOM...
AND STATE ROAD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PROLONGED HEAVY RAINFALL MAY CAUSE WATER TO FLOW OVER THE ROADWAY. DO
NOT DRIVE YOUR VEHICLE WHERE THE ROAD HAS BECOME FLOODED.
DO NOT STAY IN THE OPEN OR SHELTER UNDER TREES WHEN LIGHTNING
THREATENS. SEEK SHELTER INSIDE A STURDY BUILDING OR IN A VEHICLE.
&&
LAT...LON 3631 8087 3633 8087 3634 8089 3640 8095
3656 8067 3656 8065 3644 8053 3629 8086
TIME...MOT...LOC 2125Z 229DEG 10KT 3640 8086
RABThe Roanoke radar (KFCX), 65 km away, was scanning. The volume nearest the first event began at 21:29 UTC.
3 hail. Local standard time, as filed.
Hail ranging from nickel to quarter size fell along Poplar Knob Road.
Quarter size hail fell along Dugspur Road.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Virginia in 2013Every state in 2013This day in weather historyWarnings in Virginia, June 2013
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 459662, 459663, 459664.